# SDR RAIA00104001

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 19,545 hours, 21,848 cycles
- Engine: Pwa PW124B
- Engine time: 15,849 hours, 18,723 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7320-STL-DURING TAKEOFF RIGHT HAND ENGINE FUEL CLOG LIGHT CAME ON.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE FUEL FILTER IAW ATR72 MAINTENANCE MANUAL.
